Mathematical Research Letters

Volume 18 (2011)

Number 1

Exponential decay of dispersion managed solitons for vanishing average dispersion

Pages: 11 – 24

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n1.a2

Authors

M. Burak Erdoğan (Department of Mathematics, Altgeld Hall, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, IL 61801.)

Dirk Hundertmark (Department of Mathematics, Altgeld Hall)

Young-Ran Lee (Institute for Condensed Matter Theory, University of Illinois at Urbana-Champaign)

Abstract

We show that any $L^2$ solution of the Gabitov-Turitsyn equation describing dispersion managed solitons decay exponentially in space and frequency domains. This confirms in the affirmative Lushnikov’s conjecture of exponential decay of dispersion managed solitons.

Full Text (PDF format)